On a Relation between the Two-Dimensional H-Transforms in Terms of Erdelyi-Kober Operators
Mathematica balkanica, Tome 6 (1992) no. 2, p. 133
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1992_6_2_a4,
author = {R. K. Saxena and V. S. Kiryakova},
title = {On a {Relation} between the {Two-Dimensional} {H-Transforms} in {Terms} of {Erdelyi-Kober} {Operators}},
journal = {Mathematica balkanica},
pages = {133},
year = {1992},
volume = {6},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1992_6_2_a4/}
}
R. K. Saxena; V. S. Kiryakova. On a Relation between the Two-Dimensional H-Transforms in Terms of Erdelyi-Kober Operators. Mathematica balkanica, Tome 6 (1992) no. 2, p. 133. http://geodesic.mathdoc.fr/item/MABA_1992_6_2_a4/